# SDR SWAA2021062175498

- Difficulty date: May 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON #1 SPOILER AT UPPER SURFACE ; / PERFORMED TAP TEST ON DENT IAW NDTM PART 1;51-01-02. DENT HAS EVIDENCE OF DELAMINATION.; PERFORMED TAP TEST ON DENT IAW NDTM PART 1;51-01-02. DENT HAS EVIDENCE OF DELAMINATION.; PERFORMED TAP TEST ON DENT IAW NDTM PART 1;51-01-02. DENT HAS EVIDENCE OF DELAMINATION.
